# SDR 05FDEA00520

- Difficulty date: March 15, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- Aircraft time: 40,500 hours, 25,381 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B13
- Part serial: H1629
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 7,238 hours, 4,091 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF.  REMOVED AND REPLACED AIR DATA COMPUTER IAW MM 34-12-011-4.  GRD CK OK.  A/C DOWN GRADED TO NOT CAT II.  A/P NR 1 CK CAT II  A/P NR 2 CK CAT II  PREMATURE REMOVAL/INSTALLATION  OFF MFG HG480B13.
